# SDR USAA920080408

- Difficulty date: February 4, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 66,311 hours, 41,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 5079454
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CRACKED L1 DOOR INNER WEB SKIN PREVIOUS REPAIR, BS 319, S9L - S10L.  REPAIRED L1 DOOR INNER WEB SKIN, BS 319, S9L - S10L IAW B737 SRM 51-70-13.
